Imperial College London

DrOliverPretzel

Faculty of Natural SciencesDepartment of Mathematics

Honorary Principal Research Fellow
 
 
 
//

Contact

 

+44 (0)20 7594 2849o.pretzel

 
 
//

Location

 

6M43Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

19 results found

Pretzel O, Siemons J, 2005, Reconstruction of partitions, ELECTRONIC JOURNAL OF COMBINATORICS, Vol: 11, ISSN: 1077-8926

JOURNAL ARTICLE

Pretzel O, 2003, On reorienting graphs by pushing down maximal vertices - II, DISCRETE MATHEMATICS, Vol: 270, Pages: 227-240, ISSN: 0012-365X

JOURNAL ARTICLE

Pretzel O, 2002, Characterization of simple edge-firing games, INFORMATION PROCESSING LETTERS, Vol: 84, Pages: 235-236, ISSN: 0020-0190

JOURNAL ARTICLE

Pretzel O, 2002, Finding recursions for multidimensional arrays, INFORMATION AND COMPUTATION, Vol: 173, Pages: 1-14, ISSN: 0890-5401

JOURNAL ARTICLE

Pretzel O, 2001, Extended classical Goppa codes, APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, Vol: 11, Pages: 447-454, ISSN: 0938-1279

JOURNAL ARTICLE

Pretzel O, 1999, Partial geometric codes, IEEE TRANSACTIONS ON INFORMATION THEORY, Vol: 45, Pages: 2506-2512, ISSN: 0018-9448

JOURNAL ARTICLE

PRETZEL O, 1995, ORIENTATIONS OF CHAIN GROUPS, ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, Vol: 12, Pages: 135-147, ISSN: 0167-8094

JOURNAL ARTICLE

PRETZEL O, YOUNGS D, 1991, BALANCED GRAPHS AND NONCOVERING GRAPHS, DISCRETE MATHEMATICS, Vol: 88, Pages: 279-287, ISSN: 0012-365X

JOURNAL ARTICLE

PRETZEL O, YOUNGS D, 1990, CYCLE LENGTHS AND GRAPH ORIENTATIONS, SIAM JOURNAL ON DISCRETE MATHEMATICS, Vol: 3, Pages: 544-553, ISSN: 0895-4801

JOURNAL ARTICLE

PRETZEL O, 1987, A NON-COVERING GRAPH OF GIRTH 6, DISCRETE MATHEMATICS, Vol: 63, Pages: 241-244, ISSN: 0012-365X

JOURNAL ARTICLE

PRETZEL O, 1986, ON REORIENTING GRAPHS BY PUSHING DOWN MAXIMAL VERTICES, ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, Vol: 3, Pages: 135-153, ISSN: 0167-8094

JOURNAL ARTICLE

PRETZEL O, 1985, ON GRAPHS THAT CAN BE ORIENTED AS DIAGRAMS OF ORDERED SETS, ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, Vol: 2, Pages: 25-40, ISSN: 0167-8094

JOURNAL ARTICLE

PRETZEL O, 1980, A CONSTRUCTION FOR PARTIALLY ORDERED SETS, DISCRETE MATHEMATICS, Vol: 32, Pages: 59-68, ISSN: 0012-365X

JOURNAL ARTICLE

PRETZEL O, 1980, CONVERGENCE OF THE ITERATIVE SCALING PROCEDURE FOR NONNEGATIVE MATRICES, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, Vol: 21, Pages: 379-384, ISSN: 0024-6107

JOURNAL ARTICLE

PRETZEL O, 1979, ANOTHER PROOF OF DILWORTH DECOMPOSITION THEOREM, DISCRETE MATHEMATICS, Vol: 25, Pages: 91-92, ISSN: 0012-365X

JOURNAL ARTICLE

PRETZEL O, 1977, DIMENSION OF PARTIALLY ORDERED SETS, JOURNAL OF COMBINATORIAL THEORY SERIES A, Vol: 22, Pages: 146-152, ISSN: 0097-3165

JOURNAL ARTICLE

PRETZEL O, SCHLEIERMACHER A, 1977, PERMUTATION GROUPS IN WHICH NONTRIVIAL ELEMENTS FIX 2 POINTS OR NONE, JOURNAL OF ALGEBRA, Vol: 44, Pages: 283-289, ISSN: 0021-8693

JOURNAL ARTICLE

PRETZEL O, SCHLEIERMACHER A, 1975, PERMUTATION GROUPS WHOSE NON-TRIVIAL ELEMENTS HAVE AT MOST 3 FIXED-POINTS, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, Vol: 31, Pages: 1-20, ISSN: 0024-6115

JOURNAL ARTICLE

PRETZEL O, SCHLEIERMACHER A, 1975, PERMUTATION GROUPS IN WHICH NON-TRIVIAL ELEMENTS HAVE P-FIXED POINTS OR NONE, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, Vol: 30, Pages: 471-495, ISSN: 0024-6115

JOURNAL ARTICLE

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: respub-action=search.html&id=00004761&limit=30&person=true